Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 34, NWS Duluth, MN
NWS Duluth, MN issued this severe thunderstorm warning at May 28, 2012, 4:27 PM CDT for Ashland County, Bayfield County, Wisconsin. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 28, 2012, 4:27 PM CDT (21:27 UTC)
- Expired
- May 28, 2012, 5:00 PM CDT
- In force
- 33 min
- Issued by
- NWS Duluth, MN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Ashland County, WI, Bayfield County, WI
The radar
The Duluth radar (KDLH), 108 km from the middle of the area, began a volume at 21:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 28, 2:07 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
International Fa, MN (KINL), launched 12:00Z, 9.5 hours before the alert went out and 267 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5 J/kg
- Mixed-layer CIN
- -69 J/kg
- Mixed-layer LCL
- 453 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 148 m²/s²
- 0-3 km storm-relative helicity
- 122 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
524
WUUS53 KDLH 282127
SVRDLH
WIC003-007-282200-
/O.NEW.KDLH.SV.W.0034.120528T2127Z-120528T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DULUTH MN
427 PM CDT MON MAY 28 2012
THE NATIONAL WEATHER SERVICE IN DULUTH MN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN ASHLAND COUNTY IN NORTHWEST WISCONSIN...
NORTHEASTERN BAYFIELD COUNTY IN NORTHWEST WISCONSIN...
* UNTIL 500 PM CDT
* AT 424 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED 7
MILES SOUTHEAST OF CORNUCOPIA...OR 15 MILES NORTHWEST OF ASHLAND...
AND MOVING EAST AT 40 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
LA POINTE...BAYFIELD AND RED CLIFF AROUND 440 PM CDT.
MADELINE ISLAND AROUND 450 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4690 9064 4684 9073 4688 9060 4674 9078
4662 9063 4663 9079 4680 9081 4664 9090
4665 9119 4690 9119 4689 9106 4701 9095
4695 9095 4699 9083 4697 9083 4709 9074
4702 9060 4697 9061 4689 9043
TIME...MOT...LOC 2127Z 267DEG 33KT 4677 9099
WIND...HAIL 70MPH 1.00IN
$$
HLUCHAN2 follow-up statements
167
WWUS53 KDLH 282140
SVSDLH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
440 PM CDT MON MAY 28 2012
WIC003-007-282200-
/O.CON.KDLH.SV.W.0034.000000T0000Z-120528T2200Z/
BAYFIELD WI-ASHLAND WI-
440 PM CDT MON MAY 28 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
ASHLAND AND NORTHEASTERN BAYFIELD COUNTIES UNTIL 500 PM CDT...
AT 438 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR
BAYFIELD...OR 13 MILES NORTH OF ASHLAND...MOVING EAST AT 35 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
LA POINTE...BAYFIELD AND RED CLIFF AROUND 445 PM CDT.
MADELINE ISLAND AROUND 455 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4690 9064 4684 9073 4688 9060 4674 9078
4662 9063 4663 9079 4680 9081 4667 9089
4670 9100 4689 9102 4701 9095 4695 9095
4699 9083 4697 9083 4709 9074 4702 9060
4697 9061 4689 9043
TIME...MOT...LOC 2140Z 267DEG 31KT 4677 9085
WIND...HAIL 70MPH 1.00IN
$$
HLUCHAN382
WWUS53 KDLH 282153
SVSDLH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
453 PM CDT MON MAY 28 2012
WIC003-007-282203-
/O.EXP.KDLH.SV.W.0034.000000T0000Z-120528T2200Z/
BAYFIELD WI-ASHLAND WI-
453 PM CDT MON MAY 28 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL ASHLAND AND
NORTHEASTERN BAYFIELD COUNTIES WILL EXPIRE AT 500 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.
LAT...LON 4690 9064 4684 9073 4688 9060 4674 9078
4662 9063 4663 9079 4680 9081 4667 9089
4670 9100 4689 9102 4701 9095 4695 9095
4699 9083 4697 9083 4709 9074 4702 9060
4697 9061 4689 9043
TIME...MOT...LOC 2153Z 267DEG 31KT 4677 9069
$$
HLUCHANWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Duluth, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 3:06 PM CDT, 1 hour 21 minutes earlier.
Area forecast discussion, May 28, 3:06 PM CDT, 1 hour 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DULUTH MN 306 PM CDT MON MAY 28 2012 .SHORT TERM...[NOW - TUESDAY NIGHT] AT 300 PM CDT...THERE WAS A LOW PRESSURE SYSTEM CENTERED NEAR FAR SOUTHEASTERN MANITOBA. THE NORTHLAND HAD LIGHT TO SLIGHTLY GUSTY WESTERLY WINDS IN THE WAKE OF A FRONT THAT HAD MOVED EAST OF THE FA. PARTLY TO MOSTLY SUNNY SKIES COVERED MUCH OF THE FA...EXCEPT WHERE THERE WAS OVERCAST SKIES NEAR SOME STRONG TO SEVERE THUNDERSTORMS IN THE CENTRAL FA. TEMPERATURES WERE MOSTLY IN THE 60S AND 70S. SEVERE WEATHER IS THE MAIN CONCERN FOR THIS AFTERNOON. THANKS TO SOME PARTLY SUNNY SKIES...SURFACE TO ML LAYER INSTABILITY OF 1000 TO 1500 J/KG HAS DEVELOPED ACROSS THE SOUTHERN FA THIS AFTERNOON. EFFECTIVE BULK WIND SHEAR OF 30 TO 40 KNOTS HAS DEVELOPED...AND THE COMBINATION OF THE INSTABILITY HAS PRODUCED SOME SEVERE THUNDERSTORMS WITH A HISTORY OF GOLFBALL SIZE HAIL. THERE HAVE BEEN NUMEROUS REPORTS OF LARGE HAIL...AND THE INFLUX OF COLDER AIR ALOFT IS MAKING IT EASIER FOR THESE STORMS TO PRODUCE LARGE HAIL. IN COORDINATION WITH THE STORM PREDICTION CENTER...ISSUED SEVERE THUNDERSTORM WATCHES ACROSS THE SOUTH CENTRAL AND SOUTHEASTERN FA...INCLUDING ALL OF NORTHWESTERN WISCONSIN...THROUGH 8 PM CDT. THINK THE THUNDERSTORM ACTIVITY WILL BEGIN TO SUBSIDE OR MOVE OUT OF THE FA EARLY THIS EVENING...SO DO NOT FORESEE NEEDING TO EXTEND THE WATCH. TONIGHT...THE LOW PRESSURE SYSTEM WILL LIKELY MOVE EAST FROM SOUTHEASTERN MANITOBA TO NORTH OF LAKE SUPERIOR. SHOWERS AND STORMS COULD LINGER THROUGH THE NIGHT...MOSTLY ACROSS THE NORTHWESTERN FA. CLOUD COVER WILL LIKELY INCREASE LATE TONIGHT. TUESDAY AND TUESDAY NIGHT...THE FA WILL BE IN COOL NORTHWEST FLOW. GUSTY WESTERLY AND NORTHWESTERLY WINDS WILL DEVELOP. TEMPERATURES WILL BE RATHER COOL...WITH HIGHS IN THE 40S AND 50S...THANKS TO THE CLOUD COVER. THERE MAY BE RAIN SHOWERS DUE TO THE LOW CONVECTIVE TEMPERATURES. .LONG TERM...[WEDNESDAY - SUNDAY] SFC HIGH PRESSURE COVERS THE FA WEDNESDAY UNDERNEATH WEAK RIDGING ALOFT. EVEN THOUGH A LARGE UPPER LOW BECOMES CUTOFF OVER IA BY THURSDAY NIGHT...THIS IS FAR ENOUGH S OF THE FA TO KEEP THE SFC HIGH LOCKED IN PLACE. FRIDAY THROUGH SUNDAY...THE MODELS DIVERGE IN THEIR HANDLING OF THE CUTOFF LOW AND ITS IMPACT ON THE FA. HAVE USED A BLEND FOR POPS FRIDAY THROUGH SUNDAY. && .AVIATION...18Z TAFS BULK OF THE CIGS HAVE IMPROVED TO VFR. INVOF STORMS...GUSTY SFC WINDS...SOME HAIL POSSIBLE. EXPECT STORMS TO EVOLVE THROUGH THE AFTERNOON AND AFFECT KBRD/KDLH/KHYR THROUGH 00Z/29. AFTER 00Z...VFR UNTIL 12Z-15Z WHEN MVFR CIGS AND GUSTY SFC WINDS WILL DEVELOP IN RESPONSE TO UPPER LOW MOVE ALONG THE INTERNATIONAL BORDER WITH ADDITIONAL SHOWERS POSSIBLE. && .POINT TEMPS/POPS... DLH 44 53 37 58 / 50 40 10 10 INL 43 45 34 60 / 50 50 10 10 BRD 48 53 38 61 / 20 30 10 10 HYR 48 58 38 60 / 50 40 10 10 ASX 48 56 40 56 / 50 40 20 10 && .DLH WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. LS...NONE. && SHORT TERM...GROCHOCINSKI LONG TERM....GSF AVIATION...GSF
Hazardous weather outlook, May 28, 3:42 PM CDT, 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DULUTH MN 342 PM CDT MON MAY 28 2012 MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-291200- KOOCHICHING-NORTHERN ST. LOUIS-NORTHERN COOK/NORTHERN LAKE- NORTHERN ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/LAKESHORE- SOUTHERN COOK/LAKESHORE-NORTHERN CASS-SOUTHERN ITASCA- SOUTHERN CASS-CROW WING-NORTHERN AITKIN-SOUTHERN AITKIN- CARLTON/SOUTHERN ST. LOUIS-PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON- BURNETT-WASHBURN-SAWYER-PRICE- 342 PM CDT MON MAY 28 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MINNESOTA AND NORTHWEST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE POSSIBLE THROUGH EARLY THIS EVENING. SOME THUNDERSTORMS COULD BE SEVERE ACROSS NORTHWESTERN WISCONSIN AND EAST CENTRAL MINNESOTA...WHERE A SEVERE THUNDERSTORM WATCH IS IN EFFECT THROUGH 8 PM CDT THIS EVENING. THE MAIN THREATS ARE LARGE HAIL...AS WELL AS BRIEF HEAVY RAIN AND GUSTY WINDS. PLEASE STAY TUNED TO THE LATEST INFORMATION FROM THE NATIONAL WEATHER SERVICE ON THE SEVERE WEATHER SITUATION. WEAKER STORMS ARE POSSIBLE ACROSS PARTS OF THE NORTHLAND LATE THIS EVENING...BUT ONLY SHOWERS AFTER MIDNIGHT. LAW ENFORCEMENT REPORTED TODAY THAT FLOODING CONTINUED TO AFFECT PARTS OF DOUGLAS AND PINE COUNTIES DUE TO THE HEAVY RAINS THAT FELL THE LAST SEVERAL DAYS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS ARE POSSIBLE ACROSS THE NORTHLAND LATE SUNDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT. LSZ121-140>148-291200- BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN- GRAND MARAIS TO TACONITE HARBOR MN- TACONITE HARBOR TO SILVER BAY HARBOR MN- SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN- DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI- SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI- 342 PM CDT MON MAY 28 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF WESTERN LAKE SUPERIOR. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE POSSIBLE THROUGH EARLY THIS EVENING ACROSS THE NEARSHORE WATERS OF WESTERN LAKE SUPERIOR.. SOME THUNDERSTORMS COULD BE SEVERE NEAR THE TWIN PORTS AREA AND ALONG THE SHORELINE OF NORTHWESTERN WISCONSIN...WHERE A SEVERE THUNDERSTORM WATCH IS IN EFFECT THROUGH 8 PM CDT THIS EVENING. THE MAIN THREATS ARE LARGE HAIL...AS WELL AS BRIEF HEAVY RAIN AND GUSTY WINDS. PLEASE STAY TUNED TO THE LATEST INFORMATION FROM THE NATIONAL WEATHER SERVICE ON THE SEVERE WEATHER SITUATION. WEAKER STORMS ARE POSSIBLE ACROSS PARTS OF THE NORTHLAND LATE THIS EVENING...BUT ONLY SHOWERS AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. GROCHOCINSKI MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB ADDRESS: HTTP://WWW.WEATHER.GOV/DULUTH (ALL LOWER CASE)
In the hours before
Local storm report, May 28, 3:09 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
309 PM CDT MON MAY 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0234 PM FLOOD DULUTH 46.78N 92.12W
05/28/2012 ST. LOUIS MN AMATEUR RADIO
3 INCHES WATER COVERING 88TH AVE WEST AND GRAND AVE
&&
DCANNONSpecial weather statement, May 28, 3:19 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
319 PM CDT MON MAY 28 2012
MNZ034-036-282100-
CROW WING-SOUTH AITKIN-
319 PM CDT MON MAY 28 2012
...THUNDERSTORMS WITH HAIL AND GUSTY WINDS...
AT 314 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR SHEPHARD...MOVING NORTHEAST AT 30 MPH.
THIS STORM IS CAPABLE OF PRODUCING HALF INCH DIAMETER HAIL...WIND
GUSTS UP TO 30 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF
HEAVY DOWNPOURS...
* THE THUNDERSTORM WILL BE NEAR...
PINE CENTER BY 330 PM...
GARRISON BY 345 PM...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 4644 9381 4624 9366 4624 9380 4617 9380
4615 9384 4615 9388 4615 9413 4626 9422Special weather statement, May 28, 3:36 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DULUTH MN 336 PM CDT MON MAY 28 2012 WIZ001-282100- DOUGLAS- 336 PM CDT MON MAY 28 2012 ...STRONG THUNDERSTORMS OVER DOUGLAS COUNTY... AT 332 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR SOUTH RANGE...MOVING EAST AT 25 MPH. THIS STORM IS CAPABLE OF PRODUCING UP TO NICKEL SIZE HAIL...WIND GUSTS UP TO 50 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS... * THE THUNDERSTORM WILL BE NEAR... WENTWORTH BY 350 PM... POPLAR BY 355 PM... MAPLE AND BLUEBERRY BY 400 PM... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. LAT...LON 4664 9165 4645 9160 4646 9202 4663 9211 HLUCHAN
Special weather statement, May 28, 3:54 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DULUTH MN 354 PM CDT MON MAY 28 2012 MNZ025-035-282115- NORTH CASS-NORTHERN AITKIN- 354 PM CDT MON MAY 28 2012 ...STRONG THUNDERSTORM WITH HAIL... AT 351 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES WEST OF WAUKENABO...MOVING EAST AT 20 MPH. THIS STORM IS CAPABLE OF PRODUCING HALF INCH DIAMETER HAIL...WIND GUSTS UP TO 30 MPH...BRIEF MODERATE DOWNPOURS... * THE THUNDERSTORM WILL BE NEAR... WAUKENABO AND SWATARA BY 405 PM... BAIN AND HAYPOINT BY 410 PM... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. LAT...LON 4698 9350 4674 9336 4670 9377 4690 9378 GROCHOCINKSI
Local storm report, May 28, 4:19 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
419 PM CDT MON MAY 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0234 PM HAIL 2 SE PORT WING 46.75N 91.36W
05/28/2012 E1.25 INCH BAYFIELD WI PUBLIC
HAIL COVERING THE GROUND
&&
DCANNONLocal storm report, May 28, 4:20 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
420 PM CDT MON MAY 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HAIL 5 S HERBSTER 46.76N 91.26W
05/28/2012 E1.00 INCH BAYFIELD WI TRAINED SPOTTER
THE GROUND WAS COMPLETELY WHITE AFTER SEVERAL MINUTES OF
HAIL UP TO THE SIZE OF QUARTERS.
&&
GROCHOCINSKIThe office that day
Everything else NWS Duluth, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 7:07 PM CDT | Severe Thunderstorm Warning | DLH | Burnett, Douglas, Washburn | 38 min |
| May 27, 7:19 PM CDT | Areal Flood Advisory | DLH | Burnett, Douglas, Washburn | 6 hr |
| May 27, 7:21 PM CDT | Tornado Warning | DLH | Burnett | 54 min |
| May 27, 7:50 PM CDT | Severe Thunderstorm Warning | DLH | Douglas | 23 min |
| May 27, 7:54 PM CDT | Severe Thunderstorm Warning | DLH | Burnett | 36 min |
| May 27, 8:00 PM CDT | Special Weather Statement | DLH | Douglas | 30 min |
| May 27, 8:02 PM CDT | Flash Flood Warning | DLH | Burnett | 6 hr |
| May 27, 8:16 PM CDT | Severe Thunderstorm Warning | DLH | Burnett | 44 min |
| May 27, 8:20 PM CDT | Special Weather Statement | DLH | Douglas | 25 min |
| May 27, 8:27 PM CDT | Special Weather Statement | DLH | Washburn | 33 min |
| May 27, 8:34 PM CDT | Special Weather Statement | DLH | Douglas | 26 min |
| May 27, 9:02 PM CDT | Areal Flood Advisory | DLH | Burnett, Douglas | 6 hr |
| May 27, 9:28 PM CDT | Flash Flood Warning | DLH | Burnett, Douglas | 6 hr |
| May 27, 10:04 PM CDT | Special Weather Statement | DLH | Douglas | 41 min |
| May 28, 1:29 AM CDT | Areal Flood Warning | DLH | Burnett, Douglas, Washburn | 12 hr |
| May 28, 3:32 AM CDT | Areal Flood Warning | DLH | Burnett, Douglas | 10 hr |
| May 28, 1:31 PM CDT | Severe Thunderstorm Warning | DLH | Douglas | 59 min |
| May 28, 2:28 PM CDT | Severe Thunderstorm Warning | DLH | Douglas | 47 min |
| May 28, 2:42 PM CDT | Severe Thunderstorm Warning | DLH | Douglas | 48 min |
| May 28, 3:11 PM CDT | Severe Thunderstorm Warning | DLH | Bayfield, Douglas | 49 min |
| May 28, 3:36 PM CDT | Special Weather Statement | DLH | Douglas | 24 min |
| May 28, 3:49 PM CDT | Severe Thunderstorm Warning | DLH | Ashland, Bayfield, Douglas | 41 min |
| May 28, 4:34 PM CDT | Special Weather Statement | DLH | Burnett | 41 min |
| May 28, 5:11 PM CDT | Severe Thunderstorm Warning | DLH | Burnett, Douglas | 49 min |
| May 28, 5:55 PM CDT | Severe Thunderstorm Warning | DLH | Douglas, Washburn | 50 min |
| May 28, 6:24 PM CDT | Severe Thunderstorm Warning | DLH | Bayfield, Douglas, Sawyer, Washburn | 51 min |
| May 28, 6:55 PM CDT | Special Weather Statement | DLH | Washburn | 35 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.